# SDR COMA0060778

- Difficulty date: September 23, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 17,402 hours, 16,894 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Part number: 601R930043
- Part serial: 19A
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 6,375 hours, 6,546 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 45 DEGREES.  REPLACED THE FLAP SELECTOR LEVER.
